# SDR DXTA200601258

- Difficulty date: February 22, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N625QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605319
- Aircraft time: 2,877 hours, 2,275 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 2724128714
- Part serial: 10AVH832
- Condition: Failed
- Location: Ecu
- Part time: 2,877 hours, 2,275 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER SELECTING BLEED AIR ON THE FLOW OF BLEED AIR TO THE COCKPIT WAS ABNORMALLY HIGH FOLLOWED BY ILLUMINATION OF THE AIR DUCT O'HEAT, CKPT ANNUNCIATOR AND THE COCKPIT BEGAN TO FILL WITH SMOKE.  ABNORMAL CHECKLIST COMPLETED.  REPLACED ECU TEMP CONTROL VALVE IAW C-560XL M/M CH 21-51-00.  GROUND OPS CK OF SYSTEM OK.
